26565 articles – 20400 references  [version française]
.:. Browse > Document list .:.
46965 documents ordered by :
First Previous ... 2144 - 2145 - 2146 - 2147 - 2148 - 2149 - 2150 ... Next Last
Symbolic models for nonlinear control systems using approximate bisimulation
Pola G. et al
Dans 46th IEEE Conference on Decision and Control - CDC - 46th IEEE Conference on Decision and Control, États-Unis (2007) [hal-00307012 - version 1]
fulltext access Assimilation of Lagrangian Data into an ocean model
Nodet M.
ICIAM 07 - 6th International Congress on Industrial and Applied Mathematics, Suisse (2007) [inria-00177517 - version 1]
fulltext access Assimilation of Remote Sensed Data for River Hydraulic Simulations
Monnier J. et al
ICIAM 2007 - International Congress on Industrial and Applied Mathematics, Suisse (2007) [inria-00259101 - version 1]
Off-line improvement of multivariable model predictive control robustness
Stoica C. et al
Dans Proceedings of the 46th IEEE Conference on Decision and Control - CDC 2007, États-Unis (2007) [hal-00257190 - version 1]
fulltext access Global existence for the kinetic chemotaxis model without pointwise memory effects, and including internal variables
Bournaveas N. et al
[hal-00256288 - version 1] (15/02/2008)
fulltext access N/A : [{description}]
fulltext access Pfister's Theorem for orthogonal involutions of degree $12$
Garibaldi S. et al
[hal-00250039 - version 1] (08/02/2008)
fulltext access $L^\infty$-UNIQUENESS OF GENERALIZED SCHRÖDINGER OPERATORS
Lemle L. D.
[hal-00207546 - version 1] (17/01/2008)
fulltext access N/A : [{description}]
fulltext access N/A : [{description}]
fulltext access N/A : [{description}]
fulltext access N/A : [{description}]
fulltext access Two-scale numerical simulation of the weakly compressible 1D isentropic Euler equations
Frénod E. et al
Numerische Mathematik 108, 2 (2007) 263-293 [hal-00173412 - version 2]
fulltext accessible on an other server Geometric conditions for interpolation in weighted spaces of entire functions
Ounaïes M.
J. Geom. Anal 17, 8 (2007) 701-716 [hal-00128285 - version 1]
fulltext access Interpolation and harmonic majorants in big Hardy-Orlicz spaces
Hartmann A.
Journal d'Analyse Mathématiques 103, 3 (2007) 197-219 [hal-00125441 - version 1]